Advertisement

Fluid Dynamics

, Volume 2, Issue 4, pp 70–73 | Cite as

One-dimensional filtration of immiscible liquids in a nonuniform porous medium

  • B. I. Levi
  • M. I. Shvidler
Article
  • 24 Downloads

Abstract

As is known, the differential equation for two-phase filtration with account for capillarity was obtained in [1], and later integrated numerically for the case of a uniform stratum of finite length in [2]. Other versions of the solution of the Rapoport-Leas equation or the system which is equivalent to it are known [3, 4]. This article presents the results of a numerical solution of an analogous problem with account for nonuniform permeability of the stratum.

Keywords

Permeability Differential Equation Filtration Porous Medium Finite Length 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. A. Rapoport and W. J. Leas, “Properties of linear water-floods”, Trans. Amer. Inst. Mining Metallurgical Enging. AIME, vol. 198, 1953.Google Scholar
  2. 2.
    J. Douglas, P. M. Blair, and R. J. Wagner, “Calculation of linear waterflood behavior including the effects of capillary pressure”, Trans. Amer. Inst. Mining Metallurgical Enging. AIME, vol. 213, 1958.Google Scholar
  3. 3.
    C. R. McEwen, “A numerical solution of the linear displacement equation with capillary pressure”, Petroleum. Technol., vol. 11, no. 8, 1959.Google Scholar
  4. 4.
    A. K. Kurbanov and I. F. Kuranov, “Effect of wettability on the process of oil displacement by water”, Nauchno-tekhn. sb. Po dobyche nefti, Izd-vo Nedra, no. 24, 1964.Google Scholar
  5. 5.
    M. C. Leverett, “Capillary behavior in porous solids”, Trans. Amer. Inst. Mining Metallurgical Enging., AIME, vol. 142, 1941.Google Scholar
  6. 6.
    A. A. Samarskii, “Uniform difference schemes for nonlinear equations of the parabolic type”, Zh. vychisl. matem. imatem. fiz., vol. 2, no. 1, 1962.Google Scholar
  7. 7.
    A. A. Samarskii, “A priori estimates for solving the difference analog of a parabolic differential equation”, Zh. vychisl. matem. i matem. fiz., vol. 1, no. 3, 1961.Google Scholar

Copyright information

© The Faraday Press, Inc. 1971

Authors and Affiliations

  • B. I. Levi
    • 1
  • M. I. Shvidler
    • 1
  1. 1.Ufa

Personalised recommendations